Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Tight equivariant immersions of symmetric spaces


Author: Edmund Kelly
Journal: Bull. Amer. Math. Soc. 77 (1971), 580-583
MSC (1970): Primary 53C35, 53C40; Secondary 57D70, 53B25
DOI: https://doi.org/10.1090/S0002-9904-1971-12760-X
MathSciNet review: 0276900
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S.-S. Chern and R. K. Lashof, On the total curvature of immersed manifolds. I, Amer. J. Math. 79 (1957), 306-318; II, Michigan Math. J. 5 (1958), 5-12, MR 18, 927; MR 20 #4301. MR 84811
  • 2. T. T. Frankel, Critical submanifolds of classical groups and Stiefel manifolds, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N.J., 1965, pp. 37-53. MR 33 #4952. MR 196766
  • 3. M. Takeuchi and S. Kobayashi, Minimal imbeddings of R-spaces, J. Differential Geometry 2 (1968), 203-215. MR 39 #366. MR 239007
  • 4. N. Kuiper, Immersions with minimal total absolute curvature, Colloq. Géométrie Différentielle Globale (Bruxelles, 1958), Centre Belge Rech. Math., Louvain, 1959, pp. 75-88. MR 23 #A608. MR 123280
  • 5. M. Morse, The existence of polar non-degenerate functions on differentiable manifolds, Ann. of Math. (2) 71 (1960), 352-383. MR 22 #4070. MR 113232

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C35, 53C40, 57D70, 53B25

Retrieve articles in all journals with MSC (1970): 53C35, 53C40, 57D70, 53B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12760-X

American Mathematical Society